# SDR 2007UALA02884

- Difficulty date: July 29, 2007
- Submitted: July 31, 2007
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 22,965 hours, 8,946 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Reads Low
- Location: Door 1r Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R DOOR ASSIST BOTTLE LOW.   LOW CYLINDER PRESSURE (UNKNOWN)   SERVICED CYLINDER TO PROPER PRESSURE, NO REPEATS.
